An application of Banach’s fixed point theorem to the entire functions

As an application of Banach’s fixed point theorem we prove a result on the transformation of zeros of entire functions.

保存先:
書誌詳細
第一著者: Indrajit Lahiri,
フォーマット: 論文
出版事項: Universiti Kebangsaan Malaysia 2000
オンライン・アクセス:http://journalarticle.ukm.my/3787/
http://www.ukm.my/jsm/english_journals/vol29_2000/vol29_00page129-133.html
タグ: タグ追加
タグなし, このレコードへの初めてのタグを付けませんか!
その他の書誌記述
要約:As an application of Banach’s fixed point theorem we prove a result on the transformation of zeros of entire functions.